Feb 21, 2001
What can I do about my Crixivan induced kidney stones (3 in each kidney), since according to my uralogist,they only show up as blood in the urine or on ultra-sound, lipotripthy(sp) is out, and there is no other chemical option to disolve them. My HIV doctor immediately took me off Crixivan/Norvir(only a recent combination as I'd been on Crixivan for YEARS, but wanted to eat like a normal person) I'm basically a long term HIV person, having diagnosed 15+ years ago: Tcells always below 100(at one time 4)and viral load <50) )Please Help!
| Response from Dr. Bartlett
Indinavir-related stones can be a difficult problem, and in your circumstance, there is probably no option other than to switch your medications. I recognize that it is difficult to part with a medication that has become so familiar, but there are some excellent alternatives now.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And HIV Transmission Risk
- Achy Balls After Anal With Condom Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Dark Bumps After Drinking After Someone Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- HIVpain In Penis After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.